Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Scrotum swelling, inflamed, painful, black stools. Epididymitis?

hello. I think i might be having epididymitis . there was swelling in the right side of my scrotum . in the last three days it became inflamed and there was a lot of pain. but since yesterday the swelling and the pain has reduced by 70%. i also noticed that my stools have been black since yesterday. can you please guide me further. thank you
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
As per your query you might have got Epididymo orchitis.It is inflammation of testis and epididymis.
You might have used antibiotic and anti inflammatory drugs.
Because of the pain killers,there might be slight bleeding in the stomach and it will become dark while passing stools.
You should take Rabeprazole tablets along with Sucralfate syrup.
Please consult a Surgeon/Gastroenterologist and follow their instructions.
Answered: Wed, 15 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor